MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; COMBINED SPINAL AND EPIDURAL

MEDLINE INDUSTRIES, LP; COMBINED SPINAL AND EPIDURAL
Catalog Number DYNJRA1268C
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 09/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, "epidural glass syringe poorly functioning with loss of resistance to saline resulting in dural puncture during epidural placement".No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, "epidural glass syringe poorly functioning with loss of resistance to saline resulting in dural puncture during epidural placement".

Common Device Name
COMBINED SPINAL AND EPIDURAL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key17999052
Report Number1417592-2023-00423
Device Sequence Number20514659
Product Code OFT
UDI-Device Identifier10193489905830
UDI-Public10193489905830
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJRA1268C
Device Lot Number23HLA910
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2023
Initial Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown